# SDR USAA050728

- Difficulty date: May 26, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N87226312375
- Condition: Corroded
- Location: Fuselage
- Part time: 41,219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - WEB, 3.0 INCH L X 2.0 W X .04 D, CORROSION; LEVEL 1; TASK C53-251-03 BETWEEN STA 1620, LBL 60.  REMOVED WEB, FAB NEW IAW DWG AND SRM.  (K)
